Résolution simultanée d'une famille de singularités rationnelles de surface normale
Annales de l'Institut Fourier, Volume 35 (1985) no. 4, p. 1-37

We study an equisingularity conditions – for a family of normal surface singularities – defined by the existence of a very weak simultaneous resolution and by a supplementary condition for the relative pluricanonical sheaves. In the case of a family of rational singularities, we can give a necessary and sufficient condition about the singularities of the fibers in order to obtain equisingularity.

Nous étudions une condition d’équisingularité définie pour une famille de singularités de surface normale par l’existence d’une résolution simultanée très faible et par une condition supplémentaire sur les faisceaux pluricanoniques relatifs. Nous donnons dans le cas d’une famille de singularités rationnelles une condition nécessaire et suffisante portant sur les singularités des fibres pour avoir équisingularité.

@article{AIF_1985__35_4_1_0,
     author = {Vaqui\'e, Michel},
     title = {R\'esolution simultan\'ee d'une famille de singularit\'es rationnelles de surface normale},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {35},
     number = {4},
     year = {1985},
     pages = {1-37},
     doi = {10.5802/aif.1026},
     zbl = {0563.14005},
     mrnumber = {87c:14041},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1985__35_4_1_0}
}
Vaquié, Michel. Résolution simultanée d'une famille de singularités rationnelles de surface normale. Annales de l'Institut Fourier, Volume 35 (1985) no. 4, pp. 1-37. doi : 10.5802/aif.1026. http://www.numdam.org/item/AIF_1985__35_4_1_0/

[1] M. Artin, Algebraic construction of Brieskorn's resolutions, J. Algebra, 29 (1974), 330-348. | MR 50 #7143 | Zbl 0292.14013

[2] A. Beauville, Foncteurs sur les anneaux artiniens. Application aux déformations verselles, Séminaire de géométrie analytique, Astérisque, 16 (1974), 82-104. | MR 50 #2167 | Zbl 0292.32013

[3] E. Brieskorn, Singular elements of semi-simple algebraic groups, Proc. Cong. Int. Math. Nice (1970), vol. 2, 279-284. | Zbl 0223.22012

[4] R. Elkik, Algébrisation du module formel d'une singularité isolée, Séminaire de géométrie analytique, Astérisque, 16 (1974), 133-144. | MR 50 #4580 | Zbl 0294.14008

[5] R. Elkik, Singularités rationnelles et déformations, Inv. Math., 47 (1978), 139-147. | MR 80c:14004 | Zbl 0363.14002

[6] A. Grothendieck, J. Dieudonné, Éléments de Géométrie Algébrique III, Publ. Math. IHES, 11 (1961), et 17 (1963). | Numdam | Zbl 0122.16102

[7] A. Grothendieck, J. Dieudonné, Éléments de Géométrie Algébrique IV, Publ. Math. IHES, 20 (1964), 24 (1964), 28 (1966), 32 (1967). | Numdam

[8] G. Gonzalez-Sprinberg, Eventail en dimension 2 et transformé de Nash, Pré-publication de l'E.N.S. (1977). | Zbl 0349.14005

[9] H. Grauert, O. Riemenschneider, Verschwindungssätze für analytische Kohomologie gruppen auf Komplexen Räumen, Inv. Math., 11 (1970), 263-292. | MR 46 #2081 | Zbl 0202.07602

[10] R. Hartshorne, A. Ogus, On the factoriality of local rings of small embedding codimension, Comm. in Alg., 1 (1974), 415-437. | MR 50 #322 | Zbl 0286.13013

[11] G. Kempf, F. Knudsen, D. Mumford, B. Saint-Donat, Toroidal Embedding I, Springer Lecture Notes, 339 (1973). | MR 49 #299 | Zbl 0271.14017

[12] S. Kleiman, Relative duality for quasicoherent sheaves, Comp. Math., 41 (1980), 39-60. | Numdam | MR 81m:14017 | Zbl 0403.14003

[13] H. Laufer, Weak simultaneous resolution for deformations of Gorenstein surface singularities, Proc. Symp. Pure Math., 40, vol. 2 (1983), 1-29. | MR 84k:32030 | Zbl 0568.14008

[14] S. Lichtenbaum, M. Schlessinger, The cotangent complex of a morphism, Trans. A.M.S., 128 (1967), 41-70. | MR 35 #237 | Zbl 0156.27201

[15] J. Lipman, Rational singularities with applications to algebraic surfaces and unique factorization, Publ. Math. IHES, 36 (1969), 195-279. | Numdam | MR 43 #1986 | Zbl 0181.48903

[16] J. Lipman, Double point resolutions of deformations of rational singularities, Comp. Math., 38 (1979), 37-42. | Numdam | MR 80g:14007 | Zbl 0405.14010

[17] M. Morales, Calcul de quelques invariants des singularités des surfaces normales, Noeuds, Tresses et singularités, Comptes rendus du séminaire tenu aux Plans-sur-Bex, (1982), 191-203. | Zbl 0542.14001

[18] D. Mumford, The topology of normal singularities of an algebraic surface, Publ. Math. IHES, 9 (1961), 5-22. | Numdam | MR 27 #3643 | Zbl 0108.16801

[19] M. Schlessinger, Functors of Artin rings, Trans. A.M.S., 130 (1968), 208-222. | MR 36 #184 | Zbl 0167.49503

[20] N. Shepherd-Barron N., Some questions on singularities in two and three dimensions, Thesis, Math. Inst., University of Warwick, 1980.

[21] B. Teissier, Résolution simultanée I, II, Séminaire sur les singularités de surfaces, éd. Demazure et al., Springer Lecture Notes, 777 (1980). | Numdam | MR 82d:14021 | Zbl 0464.14005

[22] G. N. Tjurina, Resolution of singularities for flat deformations of rational double points, Funk. Anal. i Pril., 4 (1970), 77-83. | MR 42 #2031 | Zbl 0221.32008

[23] J. Wahl, Vanishing theorems for resolutions of surface singularities, Inv. Math., 31 (1975), 17-41. | MR 53 #13225 | Zbl 0314.14010

[24] J. Wahl, Simultaneous resolution of rational singularities, Comp. Math., 38 (1979), 43-54. | Numdam | MR 80e:14013 | Zbl 0412.14008

[25] J. Wahl, Simultaneous resolution and discriminantal loci, Duke Math. J., 46 (1979), 341-375. | MR 80g:14008 | Zbl 0472.14002

[26] J. Wahl, Equisingular deformations of normal surface singularities, Ann. Math., 104 (1976), 325-356. | MR 54 #10261 | Zbl 0358.14007

[27] J. Wahl, Equations defining rational singularities, Ann. Scient. Ec. Norm. Sup., 10 (1977), 231-264. | Numdam | MR 56 #3005 | Zbl 0367.14004